# SDR ASAA2019030928559

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,830 hours, 10,434 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON ATTEMPTED START OF APU, APU FAULT LIGHT CAME ON. GROUNDED - YES. REF FIM 49-40 TASK 803 FOR APU TROUBLESHOOTING. PERFORMED APU BITE PROCEDURE PER SECTION E(1) OF FIM. NO CURRENT FAULTS. PERFORMED START OF APU. NO DEFECTS NOTED. NO CURRENT FAULTS. NO OTHER RELATED MAINTENANCE MESSAGES AT THIS TIME. PERFORMED CHECK OF APU BATTERY SYSTEM PER SECTION F(2) OF FIM, NO DEFECTS NOTED. INSPECTED APU MAG DRAIN PLUG PER SECTION F(3) OF FIM, NO DEFECTS NOTED. PERFORMED 4 START AND SHUTDOWN CYCLES OF APU WITH NO DEFECTS OR FAULTS NOTED. APU FAULT LIGHT DID NOT ILLUMINATE. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL 49-1B.
